Korean J. Math. Vol. 30 No. 2 (2022) pp.297-304
DOI: https://doi.org/10.11568/kjm.2022.30.2.297

A fixed point theorem in Hilbert $C^*$-modules

Main Article Content

Hasan Ranjbar
Asadollah Niknam


Fixed point theory has many useful applications in applied sciences. The object of this paper is to obtain fixed point for continuous self mappings in Hilbert $C^*$-module with rational conditions.

Article Details


[1] Browder, F.E, Fixed point theorems for noncompact mappings in Hilbert spaces, Proc. Natl. Acad. Sci. USA. 43 (1965), 1272–1276. Google Scholar

[2] Browder, F.E, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sei. U.S.A. 54 (1965), 1041–1044. Google Scholar

[3] Fisher, B, A fixed point theorem for compact metric space, Publ. Inst. Math. 25 (1976),193–194. Google Scholar

[4] G ̈ohde, D, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251–258. Google Scholar

[5] Kannan, R, Some results on fixed point theorems, Bull. Calcutta. Math. Soc. 60 (1969), 71–78. Google Scholar

[6] Kaplansky, I, Modules over operator algebras, Amer. J. Math. 75 (4) (1953), 839–853. Google Scholar

[7] Kirk, W.A, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly. 72 (1965), 1004–1006. Google Scholar

[8] Koparde, P.V. and Waghmode, B.B, Kannan type mappings in Hilbert spaces, Scientist Phyl. Sciences 3 (1) (1991), 45–50. Google Scholar

[9] Lance, E.C, Hilbert C∗-modules, A toolkit for operator algebraists, Cambridge Univ. Press, Cambridge 1995. Google Scholar

[10] Phillips, N.C. and Weaver, N, Modules with norms which take values in a C∗-algebra, Pacific J. of Maths, 185 (1) (1998), 163–181. Google Scholar

[11] Sharma, A.K., Badshah, V.H and Gupta, V.K, Common fixed point theorems in Hilbert space, International Academy of Sciences, Engg. And Tech. 3 (2014), 63–70. Google Scholar